Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 83, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2020, 6:59 PM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2020, 6:59 PM CDT (23:59 UTC)
- Expired
- Apr 22, 2020, 8:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 189 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:33 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 12.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 247 J/kg
- Mixed-layer CIN
- -372 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 349 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
254
WUUS54 KTSA 222359
SVRTSA
OKC023-127-230100-
/O.NEW.KTSA.SV.W.0083.200422T2359Z-200423T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
659 PM CDT Wed Apr 22 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Pushmataha County in southeastern Oklahoma...
Choctaw County in southeastern Oklahoma...
* Until 800 PM CDT.
* At 659 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Boswell to near Albany, moving east
at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Hugo... Antlers...
Boswell... Sawyer...
Rattan... Soper...
Kent... Goodland...
Messer... Hugo Lake State Park...
Oleta... Grant...
Ord... Corinne...
Fallon... Sobol...
Apple... Speer...
Dela... Unger...
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.
LAT...LON 3387 9584 3391 9588 3392 9591 3395 9594
3412 9594 3415 9598 3416 9578 3423 9578
3422 9515 3413 9516 3387 9545 3389 9546
3387 9550 3389 9551 3388 9554 3393 9556
3394 9560 3389 9569 3390 9575 3387 9577
TIME...MOT...LOC 2359Z 262DEG 38KT 3411 9583 3387 9614
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
422
WWUS54 KTSA 230027
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
727 PM CDT Wed Apr 22 2020
OKC127-230036-
/O.CAN.KTSA.SV.W.0083.000000T0000Z-200423T0100Z/
Pushmataha OK-
727 PM CDT Wed Apr 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PUSHMATAHA COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.
LAT...LON 3388 9584 3391 9587 3408 9572 3416 9544
3416 9516 3413 9516 3387 9545 3389 9546
3387 9549 3389 9551 3388 9554 3393 9556
3394 9560 3389 9569 3390 9575 3387 9578
TIME...MOT...LOC 0026Z 269DEG 33KT 3408 9557 3391 9582
$$
OKC023-230100-
/O.CON.KTSA.SV.W.0083.000000T0000Z-200423T0100Z/
Choctaw OK-
727 PM CDT Wed Apr 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CENTRAL CHOCTAW COUNTY...
At 726 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southeast of Kent to 8 miles south of Boswell,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Hugo... Sawyer...
Soper... Hugo Lake State Park...
Goodland... Messer...
Grant... Ord...
Apple... Speer...
Fallon... Gay...
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.
LAT...LON 3388 9584 3391 9587 3408 9572 3416 9544
3416 9516 3413 9516 3387 9545 3389 9546
3387 9549 3389 9551 3388 9554 3393 9556
3394 9560 3389 9569 3390 9575 3387 9578
TIME...MOT...LOC 0026Z 269DEG 33KT 3408 9557 3391 9582
HAIL...1.00IN
WIND...60MPH
$$424
WWUS54 KTSA 230042
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
742 PM CDT Wed Apr 22 2020
OKC023-230100-
/O.CON.KTSA.SV.W.0083.000000T0000Z-200423T0100Z/
Choctaw OK-
742 PM CDT Wed Apr 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CENTRAL CHOCTAW COUNTY...
At 742 PM CDT, severe thunderstorms were located along a line
extending from Hugo to 5 miles southwest of Goodland, moving east at
35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Hugo... Sawyer...
Hugo Lake State Park... Goodland...
Grant... Ord...
Fallon... Gay...
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.
LAT...LON 3405 9562 3408 9544 3409 9521 3388 9544
3389 9546 3387 9549 3389 9551 3388 9554
3393 9556 3394 9560 3389 9569 3390 9575
3387 9578 3388 9584
TIME...MOT...LOC 0042Z 270DEG 31KT 3401 9551 3393 9564
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:50 PM CDT, 9 minutes earlier.
Area forecast discussion, Apr 22, 6:50 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
650 PM CDT Wed Apr 22 2020
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered convection will continue to spread eastward across the
CWA this evening ahead of a shortwave moving through the region.
Within the convection...locally heavy rain...variable winds and
ceilings varying between IFR and MVFR will be possible. Behind
the convection...light rain showers wrapping around the upper low
will be possible into the overnight hours as IFR/MVFR ceilings
become common over the CWA. There may be period of VFR conditions
across Eastern Oklahoma before the backside of the low moves into
the region this evening. During the day Thursday...west to
northwesterly winds are expected with ceilings forecast to lift
back to VFR by mid/late morning for Eastern Oklahoma and early
afternoon for Northwest Arkansas. By the end of the
period...mostly clear skies to scattered mid clouds are forecast.
&&
.PREV DISCUSSION... /Issued 159 PM CDT Wed Apr 22 2020/
DISCUSSION...
Scattered thunderstorms persist this afternoon north of
a surface boundary that is currently near a KMLC-KFSM
line. This all thanks to isentropic lift and a mid-level
low spinning across northwest Oklahoma. This activity will
continue into the evening across northeast Oklahoma and
northwest Arkansas as the mid-level low tracks to the
east. There will be enough instability for these storms
to become severe with large hail the concern.
The showers and thunderstorms have come to an end for now
across southeast Oklahoma. However, the threat for storms
will return late this afternoon and evening for this area.
Storms are now rapidly developing across southwest Oklahoma
in the vicinity of the surface low and dryline. This activity
will continue to spread to the east as the surface low
moves off to the northeast. As these storms roll into
southeast Oklahoma late this afternoon and early this
evening, they should remain surface based as the warm sector
surges into far southeast Oklahoma. These are the storms
that are expected to be able to produce tornadoes, large
hail and damaging winds with plenty of deep layer wind
shear and a nose of adequate surface instability moving into
place. The bulk of the severe weather should exit the
area by 3z with all the showers and storms associated
with the mid-level low ending by 12z Thursday.
One-half inch to around 1.50 inches has fallen in the current
flash flood watch across northeast Oklahoma. Could see another
inch or so in some areas in the watch area through early this
evening. So, will leave the watch in place as is for now.
After a dry day on Thursday, the chances of showers and
thunderstorms will ramp up late Thursday night and continue
through Friday night as a shortwave embedded in the northwest
flow aloft moves through the area.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 56 79 56 68 / 50 0 30 70
FSM 58 78 54 72 / 70 10 10 70
MLC 57 80 57 73 / 30 0 20 60
BVO 54 78 55 67 / 60 0 40 70
FYV 54 73 54 67 / 70 10 10 80
BYV 54 72 51 67 / 70 10 10 80
MKO 56 77 55 68 / 70 10 20 70
MIO 55 75 53 65 / 90 10 30 80
F10 56 79 55 69 / 70 0 20 60
HHW 58 79 57 74 / 60 0 10 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 10 PM CDT this evening for OKZ054>057-
059>062-064-067.
AR...None.
&&
AVIATION.....20Hazardous weather outlook, Apr 22, 5:32 PM CDT, 1 hour 27 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 532 PM CDT Wed Apr 22 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 532 PM CDT Wed Apr 22 2020 ...TORNADIC SUPERCELLS SET TO MOVE INTO SOUTHEAST OKLAHOMA... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Significant. AREA...Southeast Oklahoma. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Southeast Oklahoma. ONSET...ongoing. DISCUSSION... Supercells that have a history of producing tornadoes are set to move across southeast Oklahoma through 8 pm this evening. While these storms are expected to weaken as they move to the east, the potential for tornadoes will continue. Hail to the size of baseballs and wind gusts to around 60 mph are also possible. Additional scattered thunderstorms further to the north may produce large hail. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY and FRIDAY...Thunderstorm Potential. SATURDAY and SUNDAY...No Hazards. MONDAY and TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorm chances increase again Thursday night into Friday as an upper level disturbance slides across the region. Any storms that develop over the region will likely be elevated, and capable of producing marginally severe hail, especially across southeast Oklahoma and west central Arkansas on Friday afternoon. The active pattern continues, with another system expected to bring chances for storms again by early next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 22, 6:02 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
602 PM CDT Wed Apr 22 2020
OKZ073-222345-
Pittsburg OK-
602 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR PITTSBURG COUNTY UNTIL 645 PM
CDT...
At 602 PM CDT, strong thunderstorms were located along a line
extending from Stuart to 5 miles south of Wardville. Movement was
northeast at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Mcalester... Krebs...
Kiowa... Savanna...
Crowder... Alderson...
Ashland... Haywood...
Mcalester Regional Airport... Blanco...
Pittsburg... Arpelar...
Bache...
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.
LAT...LON 3467 9588 3468 9589 3468 9609 3497 9609
3518 9568 3460 9554 3459 9557 3459 9588
TIME...MOT...LOC 2302Z 245DEG 36KT 3489 9609 3458 9602Special weather statement, Apr 22, 6:03 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
603 PM CDT Wed Apr 22 2020
OKZ060-064>066-222330-
Tulsa OK-Okmulgee OK-Okfuskee OK-Creek OK-
603 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR CREEK...NORTHWESTERN OKMULGEE...
WEST CENTRAL TULSA AND NORTHWESTERN OKFUSKEE COUNTIES UNTIL 630 PM
CDT...
At 603 PM CDT, strong thunderstorms were located along a line
extending from 7 miles south of Mannford to 2 miles southwest of
Welty. Movement was northeast at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Tulsa... Sand Springs...
Bristow... Sapulpa...
Okfuskee... Kiefer...
Kellyville... Paden...
Slick... Welty...
Turley... Gray...
Mason...
This includes Interstate 44 between mile markers 186 and 219.
LAT...LON 3608 9641 3616 9619 3616 9600 3623 9600
3625 9596 3560 9614 3547 9659
TIME...MOT...LOC 2303Z 246DEG 36KT 3602 9633 3560 9644Special weather statement, Apr 22, 6:25 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
625 PM CDT Wed Apr 22 2020
OKZ060>062-064-066-067-230015-
Tulsa OK-Okmulgee OK-Rogers OK-Creek OK-Mayes OK-Wagoner OK-
625 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR ROGERS...SOUTHEASTERN CREEK...
NORTHWESTERN MAYES...NORTHWESTERN WAGONER...NORTHERN OKMULGEE AND
TULSA COUNTIES UNTIL 715 PM CDT...
At 624 PM CDT, strong thunderstorms were located along a line
extending from 2 miles northeast of Collinsville to near Tulsa
International Airport to near Sapulpa to 5 miles southeast of Slick.
Movement was east at 35 mph.
Dime to penny size hail and winds in excess of 40 mph will be
possible with these storms.
Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Claremore...
Okmulgee... Owasso...
Bixby... Sapulpa...
Jenks... Glenpool...
Coweta... Catoosa...
Collinsville... Verdigris...
Chelsea... Inola...
Kiefer... Beggs...
Mounds... Oologah...
This includes Interstate 44 between mile markers 210 and 266.
LAT...LON 3630 9538 3609 9562 3586 9573 3585 9577
3577 9577 3569 9580 3564 9619 3564 9629
3598 9615 3616 9604 3617 9600 3622 9600
3643 9585 3642 9581 3645 9581 3658 9533
TIME...MOT...LOC 2324Z 254DEG 32KT 3640 9580 3621 9587 3600 9609 3571
9622Special weather statement, Apr 22, 6:32 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
632 PM CDT Wed Apr 22 2020
OKZ053-230000-
Choctaw OK-
632 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHOCTAW COUNTY UNTIL
700 PM CDT...
At 632 PM CDT, a strong thunderstorm was located 9 miles south of
Goodland, moving east at 60 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Grant... Ord...
Frogville... Gay...
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.
LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
3388 9554 3393 9556 3394 9560 3391 9564
3391 9566 3396 9564 3393 9525 3392 9525
3389 9526 3391 9527 3390 9528 3387 9529
3389 9533 3387 9534
TIME...MOT...LOC 2332Z 272DEG 50KT 3385 9557Special weather statement, Apr 22, 6:40 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
640 PM CDT Wed Apr 22 2020
OKZ049-230015-
Pushmataha OK-
640 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUSHMATAHA COUNTY
UNTIL 715 PM CDT...
At 640 PM CDT, strong thunderstorms were located along a line
extending from 10 miles northwest of Dunbar to 4 miles south of Daisy
to 10 miles west of Moyers. Movement was east at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Clayton... Dunbar...
Stanley... Eubanks...
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.
LAT...LON 3435 9578 3446 9578 3451 9574 3451 9567
3460 9567 3460 9552 3464 9551 3468 9531
3452 9538 3438 9551
TIME...MOT...LOC 2340Z 260DEG 36KT 3458 9567 3448 9574 3438 9582Special weather statement, Apr 22, 6:42 PM CDT, 17 minutes before
Special Weather Statement National Weather Service Tulsa OK 642 PM CDT Wed Apr 22 2020 OKZ075-230015- Latimer OK- 642 PM CDT Wed Apr 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LATIMER COUNTY UNTIL 715 PM CDT... At 642 PM CDT, a strong thunderstorm was located near Damon, moving northeast at 60 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Wilburton... Red Oak... Damon... Panola... A Tornado Watch remains in effect until 900 PM CDT for southeastern Oklahoma. LAT...LON 3475 9538 3486 9542 3502 9508 3479 9506 TIME...MOT...LOC 2342Z 244DEG 52KT 3482 9532
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:33 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 57 min |
| Apr 22, 3:06 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Apr 22, 3:11 AM CDT | Flash Flood Watch | TSA | Craig, Creek, Mayes, Nowata, Pawnee, Rogers and 3 more | 16 hr |
| Apr 22, 3:25 AM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Apr 22, 5:26 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 34 min |
| Apr 22, 6:02 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 22, 6:19 AM CDT | Special Weather Statement | TSA | Pawnee | 41 min |
| Apr 22, 6:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Apr 22, 6:44 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 35 min |
| Apr 22, 7:00 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Apr 22, 7:39 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| Apr 22, 8:08 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Rogers, Tulsa, Washington | 52 min |
| Apr 22, 8:16 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 29 min |
| Apr 22, 8:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 22 min |
| Apr 22, 8:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| Apr 22, 8:31 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 4 hr |
| Apr 22, 8:34 AM CDT | Special Weather Statement | TSA | Sequoyah | 41 min |
| Apr 22, 8:45 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 45 min |
| Apr 22, 9:06 AM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| Apr 22, 9:28 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 21 min |
| Apr 22, 9:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 25 min |
| Apr 22, 10:05 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| Apr 22, 10:08 AM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 22, 10:16 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 44 min |
| Apr 22, 10:42 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 48 min |
| Apr 22, 11:18 AM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Apr 22, 11:31 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| Apr 22, 11:38 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 37 min |
| Apr 22, 11:45 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 30 min |
| Apr 22, 12:06 PM CDT | Special Weather Statement | TSA | Creek | 24 min |
| Apr 22, 12:10 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Apr 22, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 32 min |
| Apr 22, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 47 min |
| Apr 22, 12:24 PM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 22, 12:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 29 min |
| Apr 22, 12:50 PM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| Apr 22, 12:58 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| Apr 22, 1:06 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 3 hr |
| Apr 22, 1:07 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 23 min |
| Apr 22, 1:27 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 48 min |
| Apr 22, 1:36 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Apr 22, 1:50 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 22, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Apr 22, 3:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 32 min |
| Apr 22, 3:20 PM CDT | Special Weather Statement | TSA | Kay | 25 min |
| Apr 22, 3:43 PM CDT | Special Weather Statement | TSA | Washington | 32 min |
| Apr 22, 4:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 22, 5:40 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| Apr 22, 5:55 PM CDT | Tornado Warning | TSA | Choctaw | 50 min |
| Apr 22, 6:00 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 30 min |
| Apr 22, 6:02 PM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| Apr 22, 6:03 PM CDT | Special Weather Statement | TSA | Creek | 27 min |
| Apr 22, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 37 min |
| Apr 22, 6:25 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| Apr 22, 6:32 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Apr 22, 6:40 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 22, 6:42 PM CDT | Special Weather Statement | TSA | Latimer | 33 min |
| Apr 22, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.